# SDR AALA201803209010

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 76,285 hours, 40,527 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD IS DELAMINATED AT THE BOTTOM, MEASURING APPROXIMATELY 2.75 INCHES FROM BOTTOM OF THE WINDSHIELD OUTER GLASS PLY.  NOT ACCEPTABLE,  AREA GREATER THAN 075 INCH OF DELAMINATION.  GREATER THAN ALLOWED.  REMOVED AND REPLACED, AND OPS CHECKED GOOD.  OK FOR SERVICE FOR THE FOS WINDOW CHANGE IAW AMM 56-10-02.  THE AIRCRAFT WAS GROUNDED.
